Works matching DE "L-functions"
Results: 701
YINYANG BIPOLAR LATTICES AND L-SETS FOR BIPOLAR KNOWLEDGE FUSION, VISUALIZATION, AND DECISION.
- Published in:
- International Journal of Information Technology & Decision Making, 2005, v. 4, n. 4, p. 621, doi. 10.1142/S0219622005001763
- By:
- Publication type:
- Article
SomeL-Function of a Regular Covering of a Graph.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 3, p. 363, doi. 10.1007/s00373-004-0570-3
- By:
- Publication type:
- Article
Extreme Values of Automorphic L-Functions.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 136, doi. 10.1007/s10958-013-1442-2
- By:
- Publication type:
- Article
On zeta functions and families of Siegel modular forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 626, doi. 10.1007/s10958-012-0661-2
- By:
- Publication type:
- Article
On the value distribution of L-functions of the Selberg class.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 599, doi. 10.1007/s10958-012-0659-9
- By:
- Publication type:
- Article
Computing the values of L-functions, and the chebyshev polynomials.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 726, doi. 10.1007/s10958-011-0622-1
- By:
- Publication type:
- Article
On the distribution of the zeros of the cubic L-function.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 198, doi. 10.1007/s10958-011-0539-8
- By:
- Publication type:
- Article
Fractional moments of automorhic L-FUNCTIONS. II.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 219, doi. 10.1007/s10958-011-0541-1
- By:
- Publication type:
- Article
THE d--STEP CONJECTURE AND ITS RELATIVES.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 4, p. 718, doi. 10.1287/moor.12.4.718
- By:
- Publication type:
- Article
Moments and zero density estimates for Dirichlet L-functions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 2050, doi. 10.3906/mat-2104-29
- By:
- Publication type:
- Article
On some sums at the a-points of the k-th derivatives of the Dirichlet L-functions.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1544, doi. 10.3906/mat-2002-98
- By:
- Publication type:
- Article
On the asymptotic criterion for the zero-free regions of certain L-functions.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 688, doi. 10.3906/mat-1410-41
- By:
- Publication type:
- Article
Supersingular Rankin-Selberg p-adic L-functions.
- Published in:
- Princeton Annals of Mathematics Studies, 2021, n. 212, p. 216
- By:
- Publication type:
- Article
Chapter Seven: L-Function.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 203, p. 84
- By:
- Publication type:
- Article
Chapter One: Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 203, p. 1
- By:
- Publication type:
- Article
Chapter Four: Faltings Heights and L-functions: Minicourse Given.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 102
- By:
- Publication type:
- Article
Efficient computation of the Euler–Kronecker constants of prime cyclotomic fields.
- Published in:
- Research in Number Theory, 2020, v. 7, n. 1, p. 1, doi. 10.1007/s40993-020-00213-1
- By:
- Publication type:
- Article
Recovering algebraic curves from L-functions of Hilbert class fields.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00222-0
- By:
- Publication type:
- Article
Inequalities between sums over prime numbers in progressions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. N.PAG, doi. 10.1007/s40993-020-00211-3
- By:
- Publication type:
- Article
Dirichlet series, asymptotics, and statistics based on functoriality from GL(2).
- Published in:
- Research in Number Theory, 2020, v. 6, n. 4, p. N.PAG, doi. 10.1007/s40993-020-00212-2
- By:
- Publication type:
- Article
Inequalities between sums over prime numbers in progressions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 3, p. N.PAG, doi. 10.1007/s40993-020-00211-3
- By:
- Publication type:
- Article
Small zeros of Dirichlet L-functions of quadratic characters of prime modulus.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00193-2
- By:
- Publication type:
- Article
Moments of central values of cubic Hecke L-functions of Q(i).
- Published in:
- Research in Number Theory, 2020, v. 6, n. 1, p. 1, doi. 10.1007/s40993-020-0189-3
- By:
- Publication type:
- Article
Converse theorems for automorphic distributions and Maass forms of level N.
- Published in:
- Research in Number Theory, 2019, v. 6, n. 2, p. 1, doi. 10.1007/s40993-019-0181-y
- By:
- Publication type:
- Article
The special values of L-functions at s=1 of theta products of weight 3.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 4, p. N.PAG, doi. 10.1007/s40993-019-0169-7
- By:
- Publication type:
- Article
A new method for obtaining polylogarithmic Mahler measure formulas.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0047-5
- By:
- Publication type:
- Article
RECURRENCES AND DETERMINANTAL EXPRESSIONS FOR VALUES OF THE DIRICHLET L-FUNCTION.
- Published in:
- Mathematics for Application, 2019, v. 8, n. 1, p. 1, doi. 10.13164/ma.2019.01
- By:
- Publication type:
- Article
Effective Sato–Tate distributions for surfaces arising from products of elliptic curves.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 4, p. 1, doi. 10.1007/s40687-024-00470-x
- By:
- Publication type:
- Article
Iwasawa invariants for symmetric square representations.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 3, p. 1, doi. 10.1007/s40687-023-00388-w
- By:
- Publication type:
- Article
Iwasawa theory of automorphic representations of GL2n at non-ordinary primes.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 10, n. 1, p. 1, doi. 10.1007/s40687-022-00360-0
- By:
- Publication type:
- Article
The algebraic parts of the central values of quadratic twists of modular L-functions modulo ℓ.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 4, p. 1, doi. 10.1007/s40687-022-00361-z
- By:
- Publication type:
- Article
On the uniqueness of two different classes of meromorphic functions under the sharing of two sets of rational functions.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2022, v. 26, n. 1, p. 5, doi. 10.12697/ACUTM.2022.26.01
- By:
- Publication type:
- Article
On the growth properties of relative (p, q)-th order and relative (p, q)-th type of composite p-adic entire functions of several complex variables.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 2, p. 127, doi. 10.32513/tmj/19322008128
- By:
- Publication type:
- Article
Zeros of dirichlet L‐functions near the critical line.
- Published in:
- Mathematika, 2024, v. 70, n. 1, p. 1, doi. 10.1112/mtk.12239
- By:
- Publication type:
- Article
Distribution of Dirichlet L‐functions.
- Published in:
- Mathematika, 2023, v. 69, n. 3, p. 719, doi. 10.1112/mtk.12205
- By:
- Publication type:
- Article
Averages of long Dirichlet polynomials with modular coefficients.
- Published in:
- Mathematika, 2023, v. 69, n. 4, p. 1060, doi. 10.1112/mtk.12220
- By:
- Publication type:
- Article
On the error term in a mixed moment of L‐functions.
- Published in:
- Mathematika, 2023, v. 69, n. 3, p. 573, doi. 10.1112/mtk.12199
- By:
- Publication type:
- Article
Discorrelation of multiplicative functions with nilsequences and its application on coefficients of automorphic L‐functions.
- Published in:
- Mathematika, 2023, v. 69, n. 1, p. 250, doi. 10.1112/mtk.12182
- By:
- Publication type:
- Article
Strong multiplicity one for the Selberg class.
- Published in:
- Mathematika, 2021, v. 67, n. 3, p. 627, doi. 10.1112/mtk.12093
- By:
- Publication type:
- Article
RANKIN--SELBERG INTEGRALS FOR LOCAL SYMMETRIC SQUARE FACTORS ON GL(2).
- Published in:
- Mathematika, 2021, v. 67, n. 2, p. 388, doi. 10.1112/mtk.12079
- By:
- Publication type:
- Article
WEIGHTED FIRST MOMENTS OF SOME SPECIAL QUADRATIC DIRICHLET L-FUNCTIONS.
- Published in:
- New Zealand Journal of Mathematics, 2019, v. 49, p. 31, doi. 10.53733/28
- By:
- Publication type:
- Article
REMARKS ON THE JOINT UNIVERSALITY OF DIRICHLET L-FUNCTIONS AND HURWITZ ZETA-FUNCTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 61
- By:
- Publication type:
- Article
VALUE-DISTRIBUTION OF TWISTED AUTOMORPHIC L-FUNCTIONS. III.
- Published in:
- Siauliai Mathematical Seminar, 2011, v. 6, n. 14, p. 21
- By:
- Publication type:
- Article
ON FINE SELMER GROUPS AND SIGNED SELMER GROUPS OF ELLIPTIC MODULAR FORMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 105, n. 3, p. 419, doi. 10.1017/S0004972721000976
- By:
- Publication type:
- Article
LARGE VALUES OF L-FUNCTIONS ON THE 1-LINE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2021, v. 103, n. 2, p. 230, doi. 10.1017/S0004972720000647
- By:
- Publication type:
- Article
HYPERTRANSCENDENCE OF $L$-FUNCTIONS FOR $\text{GL}_{m}(\mathbb{A}_{\mathbb{Q}})$.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 388, doi. 10.1017/S000497271500129X
- By:
- Publication type:
- Article
A NOTE ON SPECIAL VALUES OF CERTAIN DIRICHLET L-FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 3, p. 435, doi. 10.1017/S0004972710001796
- By:
- Publication type:
- Article
ON SOME WEIGHTED AVERAGE VALUES OF L-FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 183, doi. 10.1017/S0004972708001020
- By:
- Publication type:
- Article
K-RATIONAL D-BRANE CRYSTALS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2012, v. 27, n. 22, p. -1, doi. 10.1142/S0217751X12501126
- By:
- Publication type:
- Article
Fuzzy Inverse Compactness.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/436570
- By:
- Publication type:
- Article